Some regularity results for anisotropic motion of fronts

Abstract : We study the regularity of propagating fronts whose motion is anisotropic. We prove that there is at most one normal direction at each point of the front; as an application, we prove that convex fronts are C^{1,1}. These results are by-products of some necessary conditions for viscosity solutions of quasilinear elliptic equations. Besides, these conditions imply some regularity for viscosity solutions of nondegenerate quasilinear elliptic equations
Type de document :
Article dans une revue
Differential and integral equations, Khayyam Publishing, 2002, 15 (10), pp.1263-1271
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00176521
Contributeur : Cyril Imbert <>
Soumis le : mercredi 3 octobre 2007 - 17:06:00
Dernière modification le : jeudi 11 octobre 2018 - 01:19:41
Document(s) archivé(s) le : jeudi 27 septembre 2012 - 12:42:14

Fichier

DIE-sept02.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00176521, version 1

Collections

Citation

Cyril Imbert. Some regularity results for anisotropic motion of fronts. Differential and integral equations, Khayyam Publishing, 2002, 15 (10), pp.1263-1271. 〈hal-00176521〉

Partager

Métriques

Consultations de la notice

192

Téléchargements de fichiers

88